Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Excess skin darkening due to exposure to sunlight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sun Burn
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi Iam XXXXXXXX
Doctor :   Hello XXX
Doctor :   Proceed with your query.
User :   The problem is that my skin gone bad due to sunlight
Doctor :   Ok
Doctor :   SInce when is this happening?
Doctor :   Is there any rash or excess darkening?
User :   Excess darkening
Doctor :   Ok
Doctor :   Can you mention your age and since when is this hap[pening?
User :   am just 24
Doctor :   ok
User :   And is for last 7 months
Doctor :   Ok
Doctor :   You should follow these tips as much as possible
Doctor :   Avoid the sun between 10 a.m. and 4 p.m.
Doctor :   Cover your face and skin as much as possible.
Doctor :   Use sunscreen frequently and liberally.
User :   okay
Doctor :   A sunscreen lasts for only 3 hrs\
Doctor :   After that you have to reapply
User :   okay
Doctor :   Apply a moisturizing cream, aloe vera lotion to the affected area
Doctor :   Drink plenty of fluids.
User :   Please mention any cream for thatr
Doctor :   Especially take coconut water, fruit juices'
Doctor :   Aloe vera moisturizing cream helps to an extent
Doctor :   The pigmentation usually
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor